Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itching and reddish spots in axilla and under eyelids. Responds to zyrtec. Cause?

hi i am rinkal some time once a week all of a sudden i have lots of itching and when i itch it turns in to red spot it happens mainly in axilla , under eyelids and side of the frontal and on face . when i take the zyrtec itching relived and in the morning every thing disappear like nothing was happend last night. so what could be the reason?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
you have allergic condition known as urticaria
it is common and may be due to infection ,allergy also
you should consult dermatologist and try to find out the reason for it
zyrtec is good one you can take it for itching
drink more water and avoiod out side food
wear cotton cloths and mask over face when going outside
apply good moisturizer and sun screen lotion over skin
use warm water for bath
i hope i answered your question
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor